I was told that it is because this medication contains steroids and my body is not taking this well. How true is this?
Levothroid does not contain steroid.
Levothroid can also cause increased appetite and can cause weight gain.
i take levothroxin i don't know if it's the same drug but i have an appointment this morning with a doctor am i'm going to ask that direct question because i can't seem to get my weight down and i've been blaming the lyrica when maybe something else is working against me too. thanks for bringing that up i'll try and get an answer for us today.missy
- Levothroid Information for Consumers
- Levothroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Posted 16 Dec 2012 • 1 answer
Posted 28 Apr 2016 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 1 answer
Posted 21 Mar 2018 • 2 answers